Library Header Image
LSE Research Online LSE Library Services

A Bayesian game without ϵ-equilibria

Simon, Robert Samuel and Tomkowicz, Grzegorz (2018) A Bayesian game without ϵ-equilibria. Israel Journal of Mathematics, 227 (1). pp. 215-231. ISSN 0021-2172

Text - Accepted Version
Download (150kB) | Preview

Identification Number: 10.1007/s11856-018-1725-x


We present a three player Bayesian game for which there are no ϵ-equilibria in Borel measurable strategies for small enough positive ϵ, however there are non-measurable equilibria. The structure of the game employs a non- amenable semi-group action corresponding to the knowledge of the players. The equilibrium property is related to the proper colouring of graphs and the Borel chromatic number; but rather than keeping adjacent vertices coloured differently there are algebraic conditions relating to the topology of the space and some ergodic operators.

Item Type: Article
Official URL:
Additional Information: © 2017 Hebrew University of Jerusalem
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 31 Jul 2017 14:06
Last Modified: 28 Jun 2024 22:57

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics